MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE VIDEO MONITOR (GVM); LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE VIDEO MONITOR (GVM); LARYNGOSCOPE, RIGID
Model Number 0570-0338
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's glidescope video monitor (gvm) was returned to verathon for evaluation.A verathon technical service representative evaluated the returned monitor but was unable to confirm the reported image failure.When connected to known, good, test verathon equipment and left powered on for fifteen (15) minutes, no sign of image failure was observed.The customer's monitor passed verathon's device functionality testing.The cable used with the monitor during the reported event was not made available to verathon for evaluation.Upon completion of verathon's device evaluation, the monitor was returned to the customer.Verathon also followed up with the customer regarding the device evaluation findings and offered to arrange for the cable to be returned for evaluation.To date, no response has been received from the customer.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during a patient procedure, using a glidescope video monitor (gvm), the picture was going in and out intermittently.The procedure was completed using a backup device which was made available in an unspecified amount of time.The customer reported being unable to isolate the issue to the monitor or cable.No delay in the procedure or harm to the patient was reported.

Brand Name
GLIDESCOPE VIDEO MONITOR (GVM)
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key17683789
Report Number9615393-2023-00175
Device Sequence Number16783872
Product Code CCW
UDI-Device Identifier00879123003331
UDI-Public010087912300333111180710
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0338
Device Catalogue Number0570-0338
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/16/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown